Advances in Fuzzy Mathematics (AFM)

Volume 4 Number 2 (2009)





Measure of fuzziness involved in fuzzy-valued variable 
pp. 85-100
Authors: Srabani Sarkar and Madhumangal Pal

MADM Models Using Ordered Ideal Intuitionistic Fuzzy Sets 
pp. 101-106
Authors: Sunny Joseph Kalayathankal, G. Suresh Singh and P.B. Vinodkumar

On Parallel Summable Fuzzy Matrices 
pp. 107-112
Authors: AR. Meenakshi and P. Jenita

Refinement of Inequalities among Fuzzy Means Difference 
pp. 113-127
Authors: R.P. Singh and Vijay Prakash Tomar

Charactarization of - Interval Valued Anti Fuzzy Left h Ideals over Hemi Rings 
pp. 129-136
Authors: A. Solairaju and R. Nagarajan

Lattice Valued Q-Fuzzy Left R- Submodules of Near Rings with Respect to T- Norms
pp. 137-145
Authors: A. Solairaju and R. Nagarajan

Vague Regular Language 
pp. 147-165
Authors: Alka Choubey and K. M. Ravi

Fuzzy Context Free Grammars 
pp. 167-179
Authors: V. Ramaswamy and Suvarna G Kanakaraddi

Common Fixed Point Theorems in Fuzzy Metric Space Using Implicit Reletations 
pp. 181-192
Authors: R.K. Saini and Mohit Kumar




 All rights are reserved with Research India Publications                             Home  Journals  Contact